The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

A Study of CR-Structures and Fλ(2ν + 3, 4)−HSU-Structures SatisfyingF2ν+3+λrF4 =0

Authors

Sahadat Ali, Mobin Ahmad and Bhupendra Nath Pathak

Abstract

CR−structure and F structures satisfying certain equations have been
discussed by different authors ([1], [2], [3], [4], [5], [6], [8], [9]). In this paper, we consider CR−structures and F_λ (2ν + 3, 4)−Hsu-structure satisfying
F^{2ν+3} + λ^r  F^4 = 0 and obtain certain results. Also, we discuss the integrability condition for F_λ(2ν + 3, 4)−Hsu structure.

Received date : September 11, 2016

Accepted date: December 12, 2019

cited by: J.T.S. Vol. 10 (2016), pp.35-40

Download PDF